MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305604
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sharps coll slide close chemo 9gal was missing the absorbent pad.This was discovered before use.The following information was provided by the initial reporter: during inspection at a hospital department, it was found that there was no absorbent pad.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: according to the dhr review process; the result showed there were no issues reported like missing absorbent pad during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing absorbent pad for the same part number throughout the last twelve months.As part of this investigation with the evidence provided by the customer, the following can be seen: 1.The missing absorbing pad can be seen.2.The lot number (0017923) can be confirmed.According with this investigation this failure mode had been already identified as part of previous customer complaint as per the previous investigation result it was noticed that the failure mode has been considered like a manufacturing process issue, because the absorbent pad it¿s attached by the manufacturing personnel and there¿s no extra-handling that could cause the issue.

Brand Name
SHARPS COLL SLIDE CLOSE CHEMO 9GAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10515706
Report Number2243072-2020-01388
Device Sequence Number19669331
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public00382903056040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305604
Device Catalogue Number305604
Device Lot Number0017923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;